Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ORTHOSET I BONE CEMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. ORTHOSET I BONE CEMENT
Model Number
14101000
Medical Device Problem Code
Material Deformation (2976)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Allegedly, bone cement was damaged.
Additional Manufacturer Narrative
Not known serious injury as a result of this incident.Please void the initial report.
New Search
Submit an Adverse Event Report
Brand Name
ORTHOSET I BONE CEMENT
Common Device Name
BONE CEMENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key
10340625
Report Number
3010536692-2020-00528
Device Sequence Number
1865600
Product Code
LOD
UDI-Device Identifier
M684141010001
UDI-Public
M684141010001
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial,Followup
Report Date
(Section B)
11/16/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
14101000
Device Catalogue Number
14101000
Device Lot Number
19W115
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
07/08/2020
Initial Date Received by Manufacturer
07/08/2020
Supplement Date Received by Manufacturer
07/08/2020
Initial Report FDA Received Date
07/29/2020
Supplement Report FDA Received Date
11/16/2020
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;